# SDR CA120827001

- Difficulty date: August 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, DURING CLIMB, THE CREW OBSERVED VIBRATIONS AND ELECTED TO SHUTDOWN ONE OF THE ENGINES. THEY RETURNED TO THE AIRPORT OF ORIGIN AND ACCOMPLISHED AN UNEVENTFUL SINGLE-ENGINE LANDING. TROUBLESHOOTING ONGOING.
